# SDR UALA2010060701964

- Difficulty date: June 3, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 35,689 hours, 7,793 cycles
- Engine: Pwa PW4084
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR 3L EXTERIOR SLIDE LIGHT AND INTERIOR EXIT SIGNS ARE INOP.   REPLACED EMERGENCY POWER SUPPLY M33405, CKS OK.
